# SDR HALA121700595

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 2,002 hours, 403 cycles
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, DOOR 3 LT EXIT LIGHT WAS INOPERATIVE.  THE EMERGENCY POWER SUPPLY UNIT (EPSU), BATTERY AND DOOR 3 EXIT SIGN WERE REPLACED AND TESTS OK.
